MAUDE Adverse Event Report: VERRATA 10185P; WIRE, GUIDE, CATHETER

VERRATA 10185P; WIRE, GUIDE, CATHETER
Model Number 10185P
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.(b)(6).The verrata 10185p wire has not been returned for evaluation, thus no returned product investigation was performed.
 
Event or Problem Description
It was reported that during a diagnostic coronary procedure after ifr measurements during pullback, the manufacturer's wire broke in two pieces within the introducer sheath, but able to be retrieved from the guide catheter without intervention.The procedure was completed with the suspect device.No patient injury reported, the patient received normal expected treatment and was discharged home.This product problem is being submitted because the manufacturer's wire separated.There is a potential for harm if the malfunction were to recur.
 
Additional Manufacturer Narrative
Blocks d9, g3 & h3: the verrata 10185p wire was returned for evaluation.Block h3: the verrata 10185p wire was visually and microscopically inspected.The hypotube and microcables were broken in two parts with sharp edges noted.No missing material was observed.Block h6: the probable cause of the reported failure was damage in use.Inappropriate manipulation and strain on the wire can cause damage to the internal components and can result in the separation of the hypotube and microcables in two parts.

Brand Name
VERRATA 10185P
Common Device Name
WIRE, GUIDE, CATHETER
MDR Report Key12585198
Report Number3008363989-2021-00016
Device Sequence Number3787903
Product Code DQX
UDI-Device Identifier00845225002879
UDI-Public(01)00845225002879(11)210519(17)240519(10)0302279507
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K161887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2024
Device Model Number10185P
Device Catalogue Number400-0300.38
Device Lot Number0302279507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: INTRODUCER SHEATH; UNK MFG AND SIZE: INTRODUCER SHEATH